# SDR DALA2024112511189

- Difficulty date: November 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N139DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50058
- Aircraft time: 10,304 hours, 4,809 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

SHIP 8139 - ATB - DUE TO BIRD STRIKE. CORRECTIVE ACTION: PERFORMED BIRD STRIKE INSPECTION. (LP# 0674863, 6374972)
